# SDR ASAA2020022863307

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,805 hours, 13,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED EXIT SIGN IN FWD GALLEY A/C RIGHT COVER IS BROKEN OFF. GROUNDED - YES. REMOVED AND REPLACED LIGHTED EXIT SIGN ASSY. OPS NML.
